# SDR HALA2024122380

- Difficulty date: December 22, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N483HA
- Make and model: Boeing 717-200
- Aircraft serial: 55128
- Aircraft time: 39,909 hours, 68,332 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Noise
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL AT ABOUT 70 KNTS LOUD BANG ON THE RIGHT SIDE OF AC ALL SYSTEM INDICATIONS APPEAR TO BE NORMAL TKAEOFF ROLL ABORTED TAKEOFF AND BTB. PERFORMED INSPECTIONS OF LANDING GEAR HYD INLET OUTLET FLIGHT CTLS ENGINEERING REPORTED NO DEFECTS FAULTS ON ROLLS ROYVE PORTAL. ENG RUN NORMAL NO DEFECTS NOTED OK TO CONTINUE PER FIM 05-50 TASK 809.
